|Robust H∞ Control of Uncertain Stochastic Systems with Time-varying Interval Delays
Cheung-Chieh Ku* and Guan-Wei Chen
International Journal of Control, Automation, and Systems, vol. 16, no. 1, pp.243-255, 2018
Abstract : "A robust delay-dependent stability criterion for discrete-time uncertain stochastic systems is proposed to
achieve asymptotical stability and H∞ performance in this paper. Based on modeling approaches, Linear Parameter
Varying (LPV) system with multiplicative noise term is built to represent uncertain stochastic systems. Moreover,
state and input delays are considered as two individual time-varying interval cases for general effect. Employing
a novel Lyapunov-Krasovskii function, Jensen inequality and transform technology, some relaxed sufficient conditions
are derived into Linear Matrix Inequality (LMI) forms to apply convex optimization algorithm. Through
solving the derived conditions, Gain-Scheduled (GS) controller can be designed such that robust asymptotical stability
and H∞ performance of closed-loop system are achieved in the mean square. At last, two numerical examples
are provided to demonstrate applicability and effectiveness of this paper."
"Discrete Jensen ineqaulity, H∞ control scheme, LPV systems, Lyapunov-Krasovskii function, Stochastic systems."
Download PDF : Click this link